# SDR VJ32003F00022

- Difficulty date: January 24, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540D4D5
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 115EG7780
- Part serial: 128
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HAND STOP PIN BROKEN OFF FROM NORMAL USE.
